# SDR SWAA2023031711109

- Difficulty date: February 28, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 52,434 hours, 31,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE STRAP COMMON NUTPLATE AT BS 790 PLUS 8 IN RBL 18 AT AFT CARGO COMPARTMENT 2023-127702<[01] REPLACED STRAP LOC. BS 790 PLUS 8 IN BTW STR 25R TO STR 26R RBL 18 AT AFT CARGO COMPARTMENT IAW B737-700 SRM: 51-40-02 AND DWG:146A8340 REV. A.;[02] REPLACED STRAP LOC. BS 790 PLUS 8 IN BTW STR 25R TO STR 26R RBL 18 AT AFT CARGO COMPARTMENT IAW B737-700 SRM: 51-40-02 AND DWG:146A8340 REV. A.
